# SDR JR2R2012010600022

- Difficulty date: January 7, 2012
- Submitted: January 7, 2012
- Operation: General aviation
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N915FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15015
- Aircraft time: 20,161 hours, 16,014 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670323021
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT AT STRINIGER 23R FS 379 TO 394 CORRODED.  REPLACED JOINT IAW SRM 51-42-06 AND 51-42-21.
